Harvey78

187d

im starting pregabalin next Tuesday. its 75mg 2x daily. how long does it take to notice a difference. i have a follow up on April 12th to increase the dose. will it take a while to notice the difference in pain? (please note i dont give a f about weight gain side effects im only interested in when i should expect a noticeable difference in pain.)

Alike health

One user mentioned feeling a difference at 100mg after about a month, but everyone's experience may vary. It can take up to three months for some people to notice a significant difference in pain relief. It is important to be patient and give the medication time to work.

advertisement

Top reply
    • Harvey78

      186d

      @lonelypotato13 hung over? I dont drink i guess i don't understand. Most meds always make you feel tired when starting them i noticed gabapentin was so bad i started in in 2013 and i was really loopy tired on it when i started but ive started many meds over tge past 10 yrs and nothing has made me as tired as gabapentin. And it only lasted 3 days for me back then.

    • Tiff86

      187d

      With me I noticed a true difference in pain around the completion of my second week being on Pregablin (Lyrica).

      • Harvey78

        187d

        @Tiff86 i cant wait im counting down the days till it builds up in my system. I dont start my new medication box from divvydose till Tues 🥰

    • Tiff86

      187d

      Also, I am currently at 75mg 3x a day.

      • Harvey78

        187d

        @Tiff86 they have me starting off at 75mg 2x a day for a month and to go up next month idk how much they will go up. The goal is 300mg -450mg daily

    • itsGarfield

      187d

      I love it

      • Harvey78

        187d

        @itsGarfield i cant wait this is worse than waiting for 🎄 xmas morning when i was a kid!

    • lonelypotato13

      186d

      I noticed the side effect of being tired and hungover straight away. Im still waiting for a decrease in pain after a week

      • Harvey78

        186d

        @lonelypotato13 hung over? I dont drink i guess i don't understand. Most meds always make you feel tired when starting them i noticed gabapentin was so bad i started in in 2013 and i was really loopy tired on it when i started but ive started many meds over tge past 10 yrs and nothing has made me as tired as gabapentin. And it only lasted 3 days for me back then.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion